# SDR SWAA2023082491380

- Difficulty date: August 2, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION; - FUSELAGE LOWER LOBE- AFT ANTENNA AT STA 450; STR 27L APPROX. HAS EVIDENCE OF CORROSION FUSELAGE LOWER LOBE- AFT COVER PLATE AT STA 450 STR 27L APPROX. HAS EVIDENCE OF CORROSION<[01] REMOVED AND INSTALLED NEW AFT ALTIMETER FAIRING AT LOWER SKIN STA 450 AND BETWEEN STR 26L TO STR 27L IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING #143N3403.;[02] VERIFIED STEP 1.
